# SDR NSVA2011009

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N356CJ
- Make and model: Saab 340B
- Aircraft serial: 356
- Aircraft time: 34,304 hours, 39,124 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENGINE INTAKE LIGHT ILLUMINATED IN FLIGHT, RETURNED TO IAH.  FOUND CHAFED WIRES ON THE RT EXHAUST NOZZLE, REPAIRED OPS CHECKED GOOD.
